# SDR DALA2024091609051

- Difficulty date: September 15, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 59,201 hours, 42,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT PAN WAS FOUND BTW BEAM 1 AND 2 AT AFT CARGO DOOR (REF NRC NBR 00640). SUMMARY OF NRC 00693: AFT INNER PAN BTW BEAM 1 AND 2 AT AFT CARGO COMPARTMENT DOOR WAS REPAIRED PER ER/A 620224-14 REV ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 620224-14 REV 2. ASSOCIATED ER/A 14-620224 ADDED FOR AC 9527. (LP #0557093)
